Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 22, Issue 1, Summer 1989  pp. 31-49.

Is an isometry determined by its invariant subspace lattice?

Authors John B. Conway (1) and T. A. Gillespie (2)
Author institution: (1) Department of Mathematics, Indiana University, Bloomington, IN 47405, U.S.A.
(2) Department of Mathematics, University of Edinburgh, James Clerk Maxwell Building, The King's Building, Edinburgh EH9 3JZ, Scotland.


Contents    Full-Text PDF